Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/41415
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Cabrera, I. J. | en_US |
dc.contributor.author | Rocha, J. | en_US |
dc.contributor.author | Sadarangani, K. B. | en_US |
dc.date.accessioned | 2018-06-28T09:30:36Z | - |
dc.date.available | 2018-06-28T09:30:36Z | - |
dc.date.issued | 2018 | en_US |
dc.identifier.issn | 1578-7303 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/41415 | - |
dc.description.abstract | In this paper, we present some Lyapunov-type inequalities for a nonlinear fractional heat equation with nonlocal boundary conditions depending on a positive parameter. As an application, we obtain a lower bound for the eigenvalues of corresponding equations. | en_US |
dc.language | eng | en_US |
dc.relation | MTM 2013–44357–P | en_US |
dc.relation.ispartof | Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas | en_US |
dc.source | Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas[ISSN 1578-7303], v. 112, p. 17-24 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Lyapunov’s inequality | en_US |
dc.subject.other | Caputo fractional derivative | en_US |
dc.subject.other | Green’s function | en_US |
dc.subject.other | Eigenvalue | en_US |
dc.title | Lyapunov type inequalities for a fractional thermostat model | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.1007/s13398-016-0362-7 | en_US |
dc.identifier.scopus | 85040116386 | - |
dc.identifier.isi | 000419563700002 | - |
dc.contributor.authorscopusid | 14059653500 | - |
dc.contributor.authorscopusid | 55938905900 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 24 | en_US |
dc.description.firstpage | 17 | en_US |
dc.relation.volume | 112 | en_US |
dc.investigacion | Ciencias | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 2610437 | - |
dc.contributor.daisngid | 3562370 | - |
dc.contributor.daisngid | 298123 | - |
dc.utils.revision | Sí | en_US |
dc.contributor.wosstandard | WOS:Cabrera, IJ | - |
dc.contributor.wosstandard | WOS:Rocha, J | - |
dc.contributor.wosstandard | WOS:Sadarangani, KB | - |
dc.date.coverdate | Enero 2018 | en_US |
dc.identifier.ulpgc | Sí | en_US |
dc.contributor.buulpgc | BU-BAS | en_US |
dc.description.sjr | 0,565 | |
dc.description.jcr | 1,028 | |
dc.description.sjrq | Q2 | |
dc.description.jcrq | Q2 | |
dc.description.sellofecyt | Sello FECYT | |
dc.description.scie | SCIE | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3243-8256 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Cabrera Ortega,Ignacio José | - |
crisitem.author.fullName | Rocha Martín, Juan | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
15
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
13
checked on Mar 30, 2025
Page view(s)
69
checked on Mar 30, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.